Advertisement

On Chebychev Approximation on Several Disjoint Intervals

  • W. H. J. Fuchs
Part of the Progress in Mathematics book series (PM, volume 4)

Abstract

This talk is concerned with Chebychev approximation on the union K of p disjoint, bounded closed intervals Ij of the real axis (j = 1,2 ... p; p > 1).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. W. Cheney, Intpoduction to Apppoximation Theory. McGraw Hill, 1966.Google Scholar
  2. 2.
    R. Nevanlinna, Eindeutige Analytische Funktionen. 2nd edition, Springer 1953.CrossRefzbMATHGoogle Scholar
  3. 3.
    L. R. Rabiner and C.M. Rader (editors), Digital Signal ppocessing. IEEE Press, 1972.Google Scholar
  4. 4.
    J. L. Walsh, Inteppolation and Apppoximation by Rational Functions in the complex Domain. 2nd ed. Am. Math. Soc. Colloquium Publications, Vol. 20, 1935.Google Scholar
  5. 5.
    H. Widom, Extremal Polynomials Associated with a System of Curves in the Complex Plane, Advances of Math. 3 (1969), 127–232.CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1980

Authors and Affiliations

  • W. H. J. Fuchs
    • 1
  1. 1.Cornell UniversityIthacaUSA

Personalised recommendations